Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Any help is greatly appreciated.
 

I recently went to my dermatologist and she prescribed Epiduo for my cystic acne on my chin. And I used to use Clindamycin/Benzoyl Peroxide (1.2%/5%) on my nose/forehead. I started the peroxide again last week and only used it twice before it started making my skin feel like a lizard and burn like FIRE when I moisturize. It’s been about 4-5 days ago and it’s still not calming down.

 

I’m not sure if it’s due to putting moisturizer on after I put the creams on and it spread the creams to my normal skin (skin without acne issues) and it was too strong or what happened. It hurts and burns all the time and feels like my skin is going to rip when I open my mouth.

 

My current routine: morning - CeraVe hydrating facial cleanser or Cetaphil antibacterial bar soap and CeraVe PM moisturizer (it’s more moisturizing than AM) and night: Cetaphil antibacterial bar soap, Benzoyl peroxide on nose and forehead, Epiduo on chin. Moisturizer again.

 

I don’t know what else to do. Every time I moisturize it feels like chemical burns on my face. I don’t go back to the dermatologist until March. If you’ve had this issue and you found something that works better, please let me know! I’m desperate. The only way I can get relief now i moisturizer, Vaseline and a fan on my face.

Share this post


Link to post
Share on other sites
Guest

Just dont use the creams again only moisturiser until your skin settles,might take about 7days or so.the apply it before the moisturiser in moderation,let it absorb then moisturise.
:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×